Table of Contents
Algebra
Volume 2014 (2014), Article ID 525467, 15 pages
http://dx.doi.org/10.1155/2014/525467
Research Article

The Hilbert-Kunz Function for Binomial Hypersurfaces

Department of Mathematics, Indian Institute of Technology, Guwahati, Assam 781039, India

Received 6 August 2014; Revised 18 October 2014; Accepted 21 October 2014; Published 27 November 2014

Academic Editor: Prasanna Kumar Sahoo

Copyright © 2014 Shyamashree Upadhyay. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. Monsky, “The Hilbert-Kunz function,” Mathematische Annalen, vol. 263, no. 1, pp. 43–49, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  2. A. Conca, “Hilbert-Kunz function of monomial ideals and binomial hypersurfaces,” Manuscripta Mathematica, vol. 90, no. 3, pp. 287–300, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  3. R. O. Buchweitz and Q. Chen, “Hilbert-Kunz functions of cubic curves and surfaces,” Journal of Algebra, vol. 197, no. 1, pp. 246–267, 1997. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. N. Fakhruddin and V. Trivedi, “Hilbert-Kunz functions and multiplicities for full flag varieties and elliptic curves,” Journal of Pure and Applied Algebra, vol. 181, no. 1, pp. 23–52, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  5. K. Eto, “Multiplicity and Hilbert-Kunz multiplicity of monoid rings,” Tokyo Journal of Mathematics, vol. 25, no. 2, pp. 241–245, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  6. K. Watanabe, “Hilbert-Kunz multiplicity of toric rings,” Proceedings of the Institute of Natural Sciences, Nihon UNiversity, no. 35, 2000. View at Google Scholar
  7. C. Huneke, Tight Closure and Its Applications, CBMS Regional Conference Series in Mathematics, No. 88, American Mathematical Society, 1996.